MathSciNet Relay Station
MathSciNet bibliographic data
MR372563 (51 #8770) 45M10
Miller, R. K. Preservation of uniform asymptotic stability under perturbations. Proc. Amer. Math. Soc. 51 (1975), 155–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement